MathSciNet Relay Station
MathSciNet bibliographic data
MR2607911 (2011c:93153) 93D25 (93C30)
Liu, Bin; Hill, David J. Uniform stability and ISS of discrete-time impulsive hybrid systems. Nonlinear Anal. Hybrid Syst. 4 (2010), no. 2, 319–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement